MathSciNet Relay Station
MathSciNet bibliographic data
MR2735964 (2011j:68172) 68U10 (65K10 90C25 90C51 94A12)
Yin, Wotao Analysis and generalizations of the linearized Bregman model. SIAM J. Imaging Sci. 3 (2010), no. 4, 856–877.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement